Alert archive / Mississippi / Flash Flood Warnings in 2009

Flash Flood Warning 170, NWS Jackson, MS

October 13, 20096 counties in Mississippi

NWS Jackson, MS issued this flash flood warning at Oct 13, 2009, 8:35 PM CDT for 6 counties in Mississippi. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 13, 2009, 8:35 PM CDT (01:35 UTC)
Expired
Oct 13, 2009, 11:30 PM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Claiborne County, MS, Hinds County, MS, Madison County, MS, Rankin County, MS, Warren County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 32 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 13, 9:45 PM CDTFLASH FLOOD6 Se Vicksburg, MSWATER THREATENING HOMES IN THE LAKE PARK SUBDIVISON ALONG LAKE VIEW ROAD.
Oct 13, 10:59 PM CDTFLASH FLOOD2 N Jackson, MSWATER INUNDATING URBAN ROADS OF MANHATTAN AND GARVIN STREET NORTH OF NORTHSIDE DRIVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 70 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 1.6 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2009-10-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 295 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2009-10-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
295 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
498 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 140135
FFWJAN
MSC021-049-089-121-149-163-140430-
/O.NEW.KJAN.FF.W.0170.091014T0135Z-091014T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
835 PM CDT TUE OCT 13 2009

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HINDS COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...JACKSON...CLINTON...
  MADISON COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
  RANKIN COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...STAR...RICHLAND...PEARL...FLOWOOD...
  BRANDON...
  EASTERN YAZOO COUNTY IN CENTRAL MISSISSIPPI...
  NORTHERN CLAIBORNE COUNTY IN SOUTHWEST MISSISSIPPI...
  SOUTHEASTERN WARREN COUNTY IN WEST CENTRAL MISSISSIPPI...

* UNTIL 1130 PM CDT

* AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED    
  VERY HEAVY RAIN MOVING SLOWLY EAST INTO THE WARNING AREA. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  FARMHAVEN...WAY...ANNANDALE...CAMERON...CAMDEN...SHARON...
  GLUCKSTADT...VAUGHAN...BENTON...MYRLEVILLE...NEWMAN...DRY GROVE...
  BROWNSVILLE...POCAHONTAS...LEESBURG...GOSHEN SPRINGS...FANNIN...
  MONTEREY...PINEY WOODS...WHITES...CATO...JOHNS...MIDWAY...
  REGANTON...PISGAH...UTICA...TERRY...RAYMOND...PELAHATCHIE...
  FLORENCE...FLORA...EDWARDS AND BOLTON

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT 
THREE HOURS WITH TWO TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3262 9033 3300 9033 3289 8996 3288 8973
      3264 8973 3258 8978 3238 8973 3206 8973
      3203 9104 3205 9110

$$

EEC
1 follow-up statement
000 
WGUS74 KJAN 140427
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1127 PM CDT TUE OCT 13 2009

MSC021-049-089-121-149-163-140437-
/O.EXP.KJAN.FF.W.0170.000000T0000Z-091014T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAIBORNE MS-HINDS MS-RANKIN MS-WARREN MS-MADISON MS-YAZOO MS-
1127 PM CDT TUE OCT 13 2009

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1130 PM CDT FOR EASTERN
YAZOO...MADISON...SOUTHEASTERN WARREN...RANKIN...HINDS AND NORTHERN
CLAIBORNE COUNTIES...

HEAVY RAIN AND THE RISK FOR ADDITIONAL FLASH FLOODING HAVE ENDED.

LAT...LON 3262 9033 3300 9033 3289 8996 3288 8973
      3264 8973 3258 8978 3238 8973 3206 8973
      3203 9104 3205 9110

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Oct 13, 8:25 PM CDT, 10 minutes earlier.

Area forecast discussion, Oct 13, 8:25 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
825 PM CDT TUE OCT 13 2009

...SIGNIFICANT FLOODING EVENT UNDERWAY...

.UPDATE...LATEST SATELLITE IMAGERY SHOWS THAT THE SHORT WAVE...WHICH
WAS AIDING THE HEAVY RAINS ACROSS THE NORTH HALF OF THE REGION...
WAS LOCATED ACROSS THE ARKLATEX REGION. ON THE SURFACE A SLOW MOVING
WARM FRONT WAS PROGRESSING NORTH WITH A DEVELOPING SURFACE WAVE.
MAXIMUM CONVERGENCE AND ISENTROPIC LIFT WAS OCCURRING IN THE NORTHWEST
HALF OF THE REGION. MODELS AND LOCAL WRF SHOWS THE STRONG OMEGA FIELDS
WORKING ITS WAY ACROSS THE REST OF THE REGION THROUGH THE NIGHT.

AREA RADARS CONTINUE TO PICK UP HEAVY RAINS AND ISOLATED THUNDERSTORMS
OVER THE NORTHERN TWO-THIRDS OF THE ARKLAMISS. STILL GETTING REPORTS
OF FLOODING IN PORTIONS OF THE DELTA REGION. STARTING TO SEE THE
BACK EDGE OF THE LARGE MASS OF RAIN ACROSS SOUTHEAST ARKANSAS TO NORTHWEST
LOUISIANA. SO WILL KEEP THE FLOOD WATCH UNTIL 2 AM AND KEEP CURRENT
GRID HIGH POPS FOR THE NIGHT. CURRENT LOWS IN THE LOWER 60S NORTH
TO AROUND 70 SOUTH LOOK TO BE ON TRACK.

./PREVIOUS DISCUSSION...336 PM CDT TUE OCT 13 2009

.DISCUSSION...THE FOCUS OF THIS FORECAST CONTINUES TO BE ON THE
HEAVY RAIN/FLOODING EVENT CURRENTLY UNFOLDING ACROSS THE NW/N
PORTIONS OF THE CWA. SFC FEATURES REMAIN SIMILAR WITH THE INVERTED
SFC BOUNDARY STILL EXTENDING ACROSS THE NW PORTION AND THE MARINE
WARM FRONT ACROSS S MS WHICH IS A BIT FURTHER N THAN THIS MORNING.
MODELS SEEM TO HANDLING THIS WELL ALONG WITH THE EVOLUTION OF THE
MAIN PRECIP AREA. THE MAIN PLAYER IN HOW THINGS WILL EVOLVE THROUGH
THIS EVENING IS THE EFFECTS OF MESOSCALE FEATURES. LATEST RADAR
TRENDS ARE SUGGESTING A BIT MORE OF A SE PUSH AS A VISIBLE BOUNDARY
HAS SURGED OUT OF THE RAIN AREA ACROSS N LA NEAR SHV. THIS COULD
HELP FOCUS THE MAIN PRECIP AXIS A TAD FURTHER S FROM LATE AFTERNOON
INTO THE EVENING AS THINGS ARE COMING TOGETHER IN A CONFLUENCE AXIS
OVER N-CENTRAL...NE LA. THE CURRENT WATCH WILL BE CLOSE TO COVERING
THIS WITH THE PRIMARY HEAVY RAIN AXIS ALONG THE S/SE EDGE OF THE
WATCH. HOWEVER...WE MAY HAVE TO EXPAND THE WATCH A STRIP OF COUNTIES
TO THE S/SE INTO THE EVENING. THE AIRMASS REMAINS EXTREMELY MOIST
WITH 2.2 TO 2.4 IN PWATS. THE RAINFALL PRODUCTION WILL CONTINUE TO
BE VERY EFFICIENT AND WIDESPREAD 2-3 INCHES WILL BE COMMON. THAT
WILL CAUSE QUITE A BIT OF FLOODING/FLASH FLOODING ISSUES BUT IT WILL
BE THE LOCALIZED 4-6 INCH AMOUNTS THAT WILL POSE A SIGNIFICANT
ISSUE. CONDITIONS ARE EXTREMELY SATURATED OVER THE NW 1/3 OF THE CWA
AND BASICALLY...THEY CAN NOT HANDLE ANYMORE WATER.

FOR THIS EVENING/OVERNIGHT...THINGS WILL EVOLVE SLOWLY WITH THE
MAJORITY OF THE PRECIP FALLING BETWEEN 5-10 PM. AFTER THAT...THINGS
SHOULD TREND DOWNWARD AS ASCENT WANES AND LOW LEVEL FLOW VEERS. A
SFC WAVE WILL ALSO PUSH EAST AS THIS OCCURS AND HELP DRAG SOUTHWARD
SOME COOLER AIR AND ALLOW FOR ANOTHER BOUNDARY TO STALL OVER THE CWA
FOR WED.

THE MAIN PRECIP FOR WED SHOULD BE WITH WHATS LEFT OVER FROM
OVERNIGHT. IM EXPECTING MOST OF WED TO BE MUCH LESS ACTIVE IN THE
PRECIP DEPARTMENT. WE WILL BE BETWEEN SYSTEMS AND THE
AIRMASS/ATMOSPHERE WILL BE IN THE RECOVERY PROCESS AND BEGINNING TO
RESPOND TO THE NEXT SYSTEM FOR THU.

BY THU...A POTENT WAVE WILL BE DROPPING OUT OF THE PLAINS IN A NW
FLOW REGIME. QUESTION MARKS EXIST ON WHERE THE OLD BOUNDARY WILL BE
LOCATED AND HOW MUCH DESTABILIZATION WILL OCCUR AS MID LEVEL HEIGHTS
FALL AND A SFC LOW PRESSURE AREA DEVELOPS ALONG THE OLD BOUNDARY. AT
THIS TIME...AREAS ALONG A LINE FROM VICKSBURG TO DEKALB AND POINTS
SOUTH SEEM TO GENERATE THE BEST COMBINATION OF INSTABILITY/LIFT AND
SHEAR TO SUPPORT SOME STRONG/SVR STORMS THU AFTERNOON IN ADVANCE OF
THE COLD FRONT. DMG WINDS SEEM TO BE THE PRIMARY RISK WITH THIS.

THU EVENING...FALL WILL ARRIVE AND LIKELY LINGER INTO THE MIDDLE OF
NEXT WEEK WITH THE COLDEST AIR SO FAR THIS FALL SEASON. CONTINUED
THE TREND OF GOING COOLER THAN THE EXTENDED GUID ON TEMPS. /CME/

&&

.AVIATION...WIDESPREAD IFR/LIFR CEILINGS...TO BRIEF LOCALIZED LIFR
CEILINGS...ARE EXPECTED TO CONTINUE AT ALL TAF SITES FOR TONIGHT AND
INTO WEDNESDAY AS BROKEN/OVERCAST CLOUD DECKS VARY FROM 3000-500
FEET AT LOCATIONS. IN ADDITION...OCCASIONAL MVFR/IFR...TO LOCALIZED
LIFR...VISIBILITIES WILL BE POSSIBLE THROUGH TONIGHT AS A RESULT OF
MODERATE TO HEAVY SHOWERS AS AN AREA OF RAIN...WITH SOME EMBEDDED
THUNDERSTORMS...MOVES EAST NORTHEAST ACROSS THE AREA OVER THE NEXT
24 HOURS.  GOOD RAIN CHANCES WILL CONTINUE TONIGHT...BUT WILL BEGIN
TO TAPPER OFF THROUGH THE MORNING HOURS ON WEDNESDAY.  THIS...IN
ADDITION TO FOG DEVELOPMENT WHERE RAIN ISNT FALLING...WILL AGAIN
CAUSE PREVAILING MVFR/IFR VISIBILITIES AT SITES WEDNESDAY MORNING.
/17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       68  79  64  78 /  99  72  13  72
MERIDIAN      68  81  64  79 /  99  76  16  73
VICKSBURG     67  78  64  76 / 100  72  12  71
HATTIESBURG   71  84  67  82 /  78  72  15  76
NATCHEZ       69  81  67  81 /  97  80  17  73
GREENVILLE    63  72  59  71 / 100  37  18  63
GREENWOOD     65  73  58  71 / 100  38  17  64

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 2 AM CDT WEDNESDAY FOR MSZ018-019-
     025>050-053.

LA...FLASH FLOOD WATCH UNTIL 2 AM CDT WEDNESDAY FOR LAZ007>009-015-
     016-023>025.

AR...FLASH FLOOD WATCH UNTIL 2 AM CDT WEDNESDAY FOR ARZ074-075.

&&
Hazardous weather outlook, Oct 13, 1:42 PM CDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
142 PM CDT TUE OCT 13 2009

ARZ074-075-LAZ007>009-MSZ018-019-025>037-040>042-141845-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-
SHARKEY-YAZOO-
142 PM CDT TUE OCT 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...AND NORTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY...

WITH AN AREA OF MODERATE TO HEAVY RAIN CONTINUING TO MOVE EAST
NORTHEAST ACROSS THE REGION TONIGHT...FLOODING WILL CONTINUE TO OCCUR
ACROSS PORTIONS OF THE AREA. A FLOOD WATCH ALSO REMAINS IN EFFECT
FOR TONIGHT. ADDITIONAL RAINFALL AMOUNTS ON THE ORDER OF 4 TO 6 INCHES
WILL BE POSSIBLE ACROSS AREAS THAT HAVE ALREADY RECEIVED 2 TO 4
INCHES OF RAIN WITHIN THE LAST 24 HOURS. SIGNIFICANT FLOODING IS
POSSIBLE DURING THIS TIME AS SOIL CONDITIONS REMAIN SATURATED AND
QUICK RUNOFF FROM RAINFALL OCCURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY...

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED TONIGHT.

LAZ015-016-023>026-MSZ038-039-043>066-072>074-141845-
RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-
WINSTON-NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-
RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-
JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
142 PM CDT TUE OCT 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL LOUISIANA AND
CENTRAL AND SOUTH MISSISSIPPI.

.DAY ONE...TONIGHT THROUGH WEDNESDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY...

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY. A
VIGOROUS UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT WILL MOVE
ACROSS THE REGION. INSTABILITY AND STRONG WINDS ALOFT AHEAD OF THE
FRONT WILL RESULT IN THE CHANCE OF A FEW STRONG TO SEVERE THUNDERSTORMS
ACROSS THE AREA.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED THURSDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

19

In the hours before

Local storm report, Oct 13, 5:29 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
529 PM CDT TUE OCT 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     FLASH FLOOD      OLD MILO                33.29N 91.89W
10/13/2009                   ASHLEY             AR   LAW ENFORCEMENT

            COUNTY RD 73 NEAR MILO IS CLOSED DUE TO FLOODING. OTHER
            ROADS REMAIN FLOODED ACROSS THE CO WITH A FEW POTENTIAL
            CLOSINGS IF RAIN PERSISTS.

&&

CME
Local storm report, Oct 13, 5:43 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
543 PM CDT TUE OCT 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      BASTROP                 32.77N 91.91W
10/13/2009                   MOREHOUSE          LA   EMERGENCY MNGR

            WATER THREATENING TO ENTER HOMES IN MAPLEWOOD SUBDIVISION
            IN BASTROP. SANDBAGGING CREWS ARE CURRENTLY WORKING TO
            STOP RISING WATER IN NEIGHBORHOOD.

&&

JALLEN
Local storm report, Oct 13, 6:06 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
606 PM CDT TUE OCT 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     FLASH FLOOD      SHAW                    33.60N 90.77W
10/13/2009                   BOLIVAR            MS   LAW ENFORCEMENT

            SEVERAL RDS ARE FLOODED AROUND SHAW...BOYLE AND
            CLEVELAND.

&&

CME
Special weather statement, Oct 13, 6:23 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
623 PM CDT TUE OCT 13 2009

LAZ016-132355-
MADISON LA-
623 PM CDT TUE OCT 13 2009

...STRONG THUNDERSTORM OVER MADISON PARISH...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 12 MILES WEST OF TALLULAH AT 623 PM CDT...MOVING EAST AT 25
MPH.

BLINDING RAINFALL ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING
ARE ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN CENTRAL MADISON PARISH SHOULD MONITOR THIS STORM CLOSELY.

EEC
Local storm report, Oct 13, 6:47 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
647 PM CDT TUE OCT 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     FLASH FLOOD      HAMBURG                 33.23N 91.80W
10/13/2009                   ASHLEY             AR   EMERGENCY MNGR

            NUMEROUS ROADS CLOSED DUE TO HIGH WATER IN ASHLEY
            COUNTY...THESE INCLUDE CR 16, CR 73, CR 17, AND CR 488.

&&

JALLEN
Local storm report, Oct 13, 7:44 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
744 PM CDT TUE OCT 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      RAYVILLE                32.47N 91.76W
10/13/2009                   RICHLAND           LA   LAW ENFORCEMENT

            SANDBAGGING CREW CURRENTLY WORKING ALONG MCCARSON DR.
            WHERE SEVERAL HOUSES BEING THREATEND BY HIGH WATER.

&&

JALLEN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 7:23 PM CDTFlash Flood WarningJANAttala, Carroll, Choctaw, Grenada, Holmes, Montgomery and 1 more4 hr
Oct 13, 9:01 PM CDTRiver Flood WarningJANLowndes35 hr
Oct 14, 10:03 AM CDTRiver Flood WarningJANHinds, Rankin5 days
Oct 14, 12:14 PM CDTRiver Flood AdvisoryJANBolivar, Washington34 hr
Oct 14, 12:14 PM CDTRiver Flood AdvisoryJANIssaquena, Washington34 hr
Oct 14, 12:14 PM CDTRiver Flood AdvisoryJANClaiborne, Jefferson, Warren34 hr
Oct 14, 12:14 PM CDTRiver Flood AdvisoryJANAdams, Wilkinson34 hr

Nearby

Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.